Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 3, Pages 534–537 (Mi dan25282)  

MATHEMATICS

A new numerical scheme of the algorithm for Čebyšev approximation of an incompatible system of linear equations and a system of linear inequalities

S. I. Zukhovitskii

Kiev Technological Institute of the Food Industry

Full text: PDF file (597 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 12.03.1961

Citation: S. I. Zukhovitskii, “A new numerical scheme of the algorithm for Čebyšev approximation of an incompatible system of linear equations and a system of linear inequalities”, Dokl. Akad. Nauk SSSR, 139:3 (1961), 534–537

Citation in format AMSBIB
\Bibitem{Zuk61}
\by S.~I.~Zukhovitskii
\paper A new numerical scheme of the algorithm for \v Ceby{\v s}ev approximation of an incompatible system of linear equations
and a system of linear inequalities
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 3
\pages 534--537
\mathnet{http://mi.mathnet.ru/dan25282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0135704}
\zmath{https://zbmath.org/?q=an:0112.29202}


Linking options:
  • http://mi.mathnet.ru/eng/dan25282
  • http://mi.mathnet.ru/eng/dan/v139/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021